Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Do periods get delayed by 2 months after taking i pill ?

I had taken ipill in the moth of April on 5th,thn on 13th April i had my periods.I waited for having mine periods on the month of May13th but it didn t happened,so i took a urine test on 31st of may whose report was negative.Now in the the Month Of June still there is no sign of periods.Is there is something to worry about.Plz Do Ans..I am tensed
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
do the pregnancy test once again. sometimes the test show negative .
and one of the most common side effects of pill is menstrual irregularities.
if your test comes negative you should consult the gynecologist for possible other causes.
take care
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor